Doctor insights on:
Lisinopril And Norvasc
Beta blockers: Zestril (lisinopril) and Norvasc are not beta blockers. ...Read more
Lisinopril causes dry cough, norvasc (amlodipine) severe edema legs currently on losartan but think it's causing GI issues what are thoughts on next move?
Lisinopril caused dry cough norvasc severe edema in legs. Cozaar (losartan) causing chest pain and gi issues. What next steps. Clears by cardio and gi Dr.
Options: The next step will be to check your blood pressure whenever possible and get a baseline blood pressure. Lifestyle modifications are critical and they include a low salt diet, no alcohol, at least 7 h of sound sleep/24 h, weight loss if overweight. If this proves indeed to be hypertension there are many other options as far as anti hypertensives and they can be tailored to your other comorbidities. ...Read more
Zestoretic (lisinopril and hydrocholorthiazide): Zestoretic (lisinopril and hydrocholorthiazide) is a combination pill that contains lisinopril and hydrochlorothiazide. Lisinopril is an ACE inhibitor and hydrochlorothiazide ia a diuretic (water pill). Nordics (amlodpine) is a calcium channel blocker. There are no drug-drug interaction among these drugs and one may require 3 types of anti-hypertensive agents to bring high blood pressure under good control. ...Read more
I started taking lisinopril march 12, 2012, I also take Norvasc (amlodipine) for blood pressure. I started seeing floaters, could the lisinopril be causing this?
Unlikely: If your blood pressure drops too much after taking both Lisinopril and norvasc, (amlodipine) it is possible to see 'floaters' as consequence. Check your blood pressure at the time when you see the 'floaters' and if it's not low, look for another cause - see an ophthalmologist. ...Read moreSee 1 more doctor answer
Looking to replace Norvasc as an add on to Lisinopril, HCTZ (hydrochlorothiazide). Worked well but very bad aches and pains. Bp raised after being off of it for a week but felt much better. 54 yr. Diabetic, healthy livestyl?
See your Dr!: Did you just stop the Norvasc (amlodipine) on your own? Medication changes should always be under medical supervision and advice. You need to see your doctor and work with them to find the best solution for you. Please make appointment and see right away. ...Read moreSee 1 more doctor answer
Yes, all do: You have named three different anti hypertensive agents, each with a different mode of action, and all effective at lowering systolic and diastolic blood pressure. ...Read more
At the ER, I was prescribed Norvasc (amlodipine) (5mg) for high BP (193/113). My doc then prescribed Lisinopril (20mg) too. Why not try a safe thiazide diuretic?
Lisinopril, bystolic, (nebivolol) metformin. Pancreatitis 6 days hospital now just Norvasc. Can't sleep, legs ache, Cold, feel anxious. Other recommendations?
Ans: Well the first thing you need to be sure you are doing is hydrating. Drink lots of wTer. This will stimulate your metabolism and you will feel better. Now you have hypertension and diabetes. So be sure ghese are monitored you do not want the blood pressure to be to lie or the blood sugar to go to high ...Read more
Lisinopril: Is probably more, effective at protecting your vessels and your kidneys. We use a lodging and an adjunctive therapy ...Read more
Yes: Yes.Get a more detailed answer ›
Depends: They work chemically differently to lower blood pressure, and partly because of that, they each can have different side effects - and in some cases, their specific side effects should be avoided in people with different diseases. Also, sometimes each drug works better in different disease states for reasons we don't know. So "better" often just takes an individual's health history into account. ...Read more
Drugs: With no other information about you, giving an answer would be irresponsible ...Read more
Amlodipine flushing: Some people experience flushing with amlodipine. This side effect may be uncomfortable, but it is not dangerous. ...Read more
Dr started me on Norvasc (amlodipine). I'm also on lisinipril. Should I worry about interactions?
No: No Norvasc (amlodipine) and Lisinopril don't interact. As expected once Norvasc (amlodipine) has full effect in a few days your BP may be lower and should be followed. ...Read more
Meds: You should be able to ask your doctor that question and get the reason for the answer ...Read more
BP meds: Both amlodipine and lisinopril are effective blood pressure medications. If the amlodipine is working well for you with no signficant side effects there wouldn't be much reason for switching medications. There are possible reasons to change otherwise but you provide no information. Ask your doctor your question..... ...Read more
Taking lisinopril 20mg and amlodipine 5mg daily. BP has been in the high 130's/90's for a month. Any recommendations?
TAlk to your Doctor.:
Good keep the BP log. It does varies from morning to evening and day to day also with activities. Normal BP should range from 110/70 to 140/80.
Limit salt, Be as close to Ideal weight as possible and stay physically active to keep BP under control.
So bring the BP log to your Doctor, he/she will give you correct advise, as he/she knows your full medical history. ...Read more